Can you help? Early last year I had a course of chemotherapy for breast cancer, and I'm now taking anti hormone treatment to prevent its return. One of the side effects is hair loss & my hair was already fine. Do you have any advice to counteract this problem as I am advised that I need to continue the hormone therapy for 5 years!

Hi, I suggest that you make an appointment to see a trichologist. They have the knowledge and expertise to examine your scalp and hair thoroughly, to assess any potential problems, and to give you the right advice for your situation. Good luck! Kind regards, Serah Schuster - THS Hair Consultant.

Back

Already a Member? Click here to login!



Virtual Hairstyler

Face Shape Quiz

Hairstyle Consultations




TheHairStyler.com

  • About Us
  • Benefits
  • Media
  • Testimonials
  • Sitemap
  • Affiliate Program
  • Policies/Terms of use
  • Help/FAQ
  • Contact Us
  • Newsletter
  • Licensing
  • Advertise with us


  • Hairstyles

  • Celebrity Hairstyles
  • New Hairstyles
  • Popular Hairstyles
  • Short Hairstyles
  • Medium Hairstyles
  • Long Hairstyles
  • Bob Hairstyles
  • Pixies
  • Updos
  • Hairstyle Search
  • Hair Help

  • Hair Ideas
  • Hair Trends
  • Hairstylist Q & A
  • Hair Tips and Advice
  • Hair Styling Products
  • Hair Styling Tools
  • Hair Stylist Profiles
  • Salons
  • Makeovers

  • Virtual Hairstyler
  • Hairstyle Makeovers
  • Before and After
  • Hairstyle Makeover eBook Download
  • Free Signup
  • TheHairStyler.com

    Copyright © 2000 - 2017 TheHairStyler.com Pty Ltd.
    All Rights reserved.

    Facebook Pinterest Instagram Twitter Google + Mobile Feed